# SDR GTIA2017011601744

- Difficulty date: January 16, 2017
- Submitted: January 17, 2017
- Operation: Air carrier
- Aircraft: N510NK
- Make and model: Airbus A319-132
- Aircraft serial: 2622
- Aircraft time: 41,944 hours, 19,924 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Hose
- Condition: Unsecure
- Location: Oxygen Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1D OXYGEN HOSE HANGING OUT. RESEATED ROW 1D SIDE WALL LIGHT PANEL SEAL CORD IAW AMM 25-23-48.  NO DEFECTS NOTED.
